# SDR SCNA20131120191

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,204 hours, 23,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R FORWARD AREA POWER SUPPLY AND BATTERY PACK.  OPS CHECK GOOD.
